I have only taken remicade. My reactions are basically joint pain,fatigue and headaches. I suppose they are reactions to the remi since I've never had problems with these symptoms before.
The only other meds I have probelms with are flaygyl-I had a neuropathy from a large dose but have taken smaller doses since with no problems and techwin/leviquin. I broke out in hives from techwin and levaquin makes me nauseous.
Hopefully, someone more knowledgeable will come along to answer you.
Good luck with your desicion!
36 year old female. Dx'd and undx'd a few times. Was just redx'd again 04/2007.
History of rectal abscesses and fistulas (28 surgeries including abscess I & D, exploratory surgeries, 2 C-ton drains and 1 fistula plug) Count does not include self bursting abscesses.
1st Remicade infusion 6/5/07. Lots of joint pain, and a new fistula since the 2nd infusion 6/19.
Praying I'll get better soon so we can have a baby.